Translator Disclaimer
2018 Remarks on regularity criteria for the 2D generalized MHD system in Besov spaces
Zujin Zhang
Rocky Mountain J. Math. 48(8): 2785-2795 (2018). DOI: 10.1216/RMJ-2018-48-8-2785

Abstract

This paper concerns regularity criteria for the $2$D generalized MHD system and shows that, if we can control the Besov norm of the vorticity and/or the current density, then the solution is, in fact, smooth. This improves the recent result of Jiang, Wang, and Zhou (2016).

Citation

Download Citation

Zujin Zhang. "Remarks on regularity criteria for the 2D generalized MHD system in Besov spaces." Rocky Mountain J. Math. 48 (8) 2785 - 2795, 2018. https://doi.org/10.1216/RMJ-2018-48-8-2785

Information

Published: 2018
First available in Project Euclid: 30 December 2018

zbMATH: 06999284
MathSciNet: MR3895003
Digital Object Identifier: 10.1216/RMJ-2018-48-8-2785

Subjects:
Primary: 35B65, 35Q30, 76D03

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 8 • 2018
Back to Top